It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=janeslk]My husband seems to relapse when he tries to jog. The leg pain has diminished to the point he can do his yard work and can drive, but when he tries to do anything more it seems to return. He has been off Lipitor for about a month and still has pain, but NOTHING like the pain he was experiencing. I am worried he may have permanent damage from an increased dosage (20mg) he was on for three weeks before we finally related his pain to Lipitor. How many months did it take before you were able to jog again?[/QUOTE]


Janeslk,

I continued trying to jog even when my pain and weakness were at their worst (I'm VERY stubborn...). However, my endurance was greatly reduced, and I could barely finish 1 mile - at a very slow pace - which was a lot shorter and slower than I had been used to.

I can say I started feeling significant improvement about 5 months ago (for the first 8 -10 months after I quit meds, the pain and weakness did not diminish much). I had been on Lipitor for 7+years, and then my doctor added Tricor. I began my problems about 2-3 months after the Tricor was added, and did not associate the problem with the meds for another month - at which point I quit cold-turkey. I began doing research on the web, and found this support group.

I started CoQ10 about 2 months after I quit the meds - was taking 200mg/day, now I take 150. Not sure if it sped my recovery, but since statins deplete CoQ10 I felt it would be good to start with it.

Tell your Husband to be patient - it may take a while for his muscles and endurance to return to normal.

HubbleRules
:cool:





All times are GMT -7. The time now is 06:19 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!